RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2015, Volume 185, Number 3, Pages 512–526 (Mi tmf8893)  

This article is cited in 2 scientific papers (total in 2 papers)

Bilinear equations for the strict KP hierarchy

G. F. Helmincka, E. A. Panasenkob, S. V. Polenkovac

a Korteweg—de Vries Institute for Mathematics, University of Amsterdam, Amsterdam, The Netherlands
b Derzhavin State University, Tambov, Russia
c University of Twente, Enschede, The Netherlands

Abstract: We describe two modules for the algebra $Psd$ of pseudodifferential operators; for each of them, we define an associated system from which the Lax equations of the strict KP hierarchy can be obtained as compatibility conditions. We construct a set of bilinear equations on these modules that characterizes solutions of the strict KP hierarchy that are obtained by dressing the basic generator of $Psd$.

Keywords: integrable deformation, pseudodifferential operator, compatible Lax equation, strict KP hierarchy, dual wave function, bilinear form

DOI: https://doi.org/10.4213/tmf8893

Full text: PDF file (436 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2015, 185:3, 1803–1815

Bibliographic databases:


Citation: G. F. Helminck, E. A. Panasenko, S. V. Polenkova, “Bilinear equations for the strict KP hierarchy”, TMF, 185:3 (2015), 512–526; Theoret. and Math. Phys., 185:3 (2015), 1803–1815

Citation in format AMSBIB
\Bibitem{HelPanPol15}
\by G.~F.~Helminck, E.~A.~Panasenko, S.~V.~Polenkova
\paper Bilinear equations for the~strict KP hierarchy
\jour TMF
\yr 2015
\vol 185
\issue 3
\pages 512--526
\mathnet{http://mi.mathnet.ru/tmf8893}
\crossref{https://doi.org/10.4213/tmf8893}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3438633}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015TMP...185.1803H}
\elib{http://elibrary.ru/item.asp?id=24850778}
\transl
\jour Theoret. and Math. Phys.
\yr 2015
\vol 185
\issue 3
\pages 1803--1815
\crossref{https://doi.org/10.1007/s11232-015-0380-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000368194800008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84953321544}


Linking options:
  • http://mi.mathnet.ru/eng/tmf8893
  • https://doi.org/10.4213/tmf8893
  • http://mi.mathnet.ru/eng/tmf/v185/i3/p512

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. F. Helminck, E. A. Panasenko, “Geometric solutions of the strict KP hierarchy”, Theoret. and Math. Phys., 198:1 (2019), 48–68  mathnet  crossref  crossref  adsnasa  isi  elib
    2. G. F. Helminck, E. A. Panasenko, “Expressions in Fredholm determinants for solutions of the strict KP hierarchy”, Theoret. and Math. Phys., 199:2 (2019), 637–651  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:254
    Full text:35
    References:40
    First page:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020